MathSciNet Relay Station
MathSciNet bibliographic data
MR974780 58D05 (57N20 57S05 58D15)
Sakai, Katsuro; Wong, Raymond Y. Conjugating homeomorphisms to uniform homeomorphisms. Trans. Amer. Math. Soc. 311 (1989), no. 1, 337–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement